Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    Carl Carlson's Avatar
    Carl Carlson is offline Junior Member
    Join Date
    Jan 2004
    Posts
    112

    lumps in nips......is it always gyno?

    I never experienced painful or itchy nipples, but the other day I noticed a very small lump in my left nipple (slightly smaller than a bee-bee) and another, slightly smaller lump in my right nipple. Is it possible that its just a gland or a fat deposit........or does a little lump always mean gyno?

    Out of fear of gyno, I have been frantically feeling the left nipple to see if the lump has been growing.............now, of course, the nipple is slightly sore which only led to more paranoia.

    This is my second cycle and I am on week 6 of the following:

    wk 1-4---150 prop EOD
    wk 1-10---600 enan/wk
    wk 1-9---400 deca /wk
    wk 1-10---10mg nolva ED

    Since feeling the lumps two days ago, I bumped up to 40mg nolva per day just to be safe........

    What do you guys think? Cause for concern?

    Also, should 10mg tamoxifen tabs have a score? I ordered tabs on 2 seperate occasions from the same dealer......first time they were flat and had a score. Second time they were shaped like mini M&M's and had no score. Both times they came in a plastic baggy.

    Thanks for any advice.......man-boobages would be a nightmare!

  2. #2
    Chapman393's Avatar
    Chapman393 is offline Associate Member
    Join Date
    Dec 2003
    Location
    Texas
    Posts
    337
    Get your hands on some liqudex and cycle it in ED .25 to .5 cc ED

  3. #3
    Latimus's Avatar
    Latimus is offline Banned
    Join Date
    Feb 2004
    Location
    Ottawa
    Posts
    1,283
    well for the first 4 weeks you had a lot of test running and not much anti-es...second the prop EOD shots would have caused unsteady hormone levels...since prop is really a ED drug...i doubt that it is fat deposites sad to say...keep the antis up at 60mgs

    secondly...it might be the deca ...i see that you arent running b6 which is the nolv of deca and fina...so go out and get b6 right now...and run it at 600mgs then lower it to 200mgs when the nipples are back to normal...and you might want to run the nolv at 20mgs when it goes back to normal from now on...good luck bro...and with these precautions you should be alright..it shouldnt get any worse...

  4. #4
    Chapman393's Avatar
    Chapman393 is offline Associate Member
    Join Date
    Dec 2003
    Location
    Texas
    Posts
    337
    Quote Originally Posted by Latimus
    well for the first 4 weeks you had a lot of test running and not much anti-es...second the prop EOD shots would have caused unsteady hormone levels...since prop is really a ED drug...i doubt that it is fat deposites sad to say...keep the antis up at 60mgs

    secondly...it might be the deca...i see that you arent running b6 which is the nolv of deca and fina...so go out and get b6 right now...and run it at 600mgs then lower it to 200mgs when the nipples are back to normal...and you might want to run the nolv at 20mgs when it goes back to normal from now on...good luck bro...and with these precautions you should be alright..it shouldnt get any worse...

    Sorry Latimus I forgot about the B6. Good call

  5. #5
    beefydragon's Avatar
    beefydragon is offline Member
    Join Date
    Mar 2004
    Location
    Cal-li-for-ni-ahh
    Posts
    762
    i'd bump up the nolva to 20mg daily... also if you have symptoms, take 60mg ed until it goes away.

  6. #6
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    The lump means you have gyno....... Everyone will not see the signs like itchy, or pain in thier nipples.

    You should run 80mg of Nolva to see if that will keep the lumps from getting any bigger...... also start running 200mg of B6 to keep prolactin levels lower from the deca ........ You should try to get an AI like l-dex or femera as well..... some have reported that the use of an AI has shrunk the mass.

    After you get it under control run 20mg of Nolva and .5mg L-dex throughout your cycle and PCT

  7. #7
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    Have you ever seen a young girl nipples how the areola sometimes has bumps on them, that is from elevated estrogen levels. Now think back to when we were youngsters and still getting that tight ass, Remember teenage girls that had puffy nipples thats increased estrogen,

    Just because you do have bumps on your nipples doesnt mean you are gonna grow breast tissue!!!! Ive had the same thing happen to me and it ussually subsides with in a few days for me anyways. I have had gyno symptoms before but it isnt anything that buggs me through a whole cycle. I ussually take an anti-e for a while and it goes away and doesnt bother me again.

  8. #8
    kronik is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,993
    Quote Originally Posted by Chapman393
    Get your hands on some liqudex and cycle it in ED .25 to .5 cc ED
    Will l-dex treat gyno???I thought it was just treated with nolva and of course b-6 if your using deca .

  9. #9
    J*U*icEd's Avatar
    J*U*icEd is offline Anabolic Member
    Join Date
    Feb 2003
    Location
    LI, NY kidd!!
    Posts
    3,167
    Quote Originally Posted by kronik
    Will l-dex treat gyno???I thought it was just treated with nolva and of course b-6 if your using deca.
    all estrogen anti-es will prevent gyno....just that some do it better then others....AIs and serms both prevent gyno, including l-dex

  10. #10
    J*U*icEd's Avatar
    J*U*icEd is offline Anabolic Member
    Join Date
    Feb 2003
    Location
    LI, NY kidd!!
    Posts
    3,167
    and maybe you should stop playin wit it....theres a major part of your problem right there....i find that when i don't worry bout touchin it all the time it don't act up...but thats just me....JMO

  11. #11
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    Yeah quit playing with your titties and they will be fine!!!!LOL

  12. #12
    biggy_p's Avatar
    biggy_p is offline Associate Member
    Join Date
    Apr 2004
    Location
    Ontario
    Posts
    163
    ya just don't touch or play with your nipples.. you may just be paranoid and it's all in your head. but get on 80mg of nolva ed and b-6 600mgs until it's under control.

  13. #13
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    Not that this guy is this, but I have seen some hypochondriacs when it comes to this stuff.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •